# SDR SWIA201229983

- Difficulty date: March 10, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 34,346 hours, 49,738 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR WOULD NOT EXTEND.  GEAR CAME DOWN USING ELECTRIC OVERRIDE PROCEDURE.  (FLT 5304)  REPLACED GEAR SELECTOR HANDLE.  P/N 120-38594-001 S/N OFF 120148
